MAUDE Adverse Event Report: ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 8MM LENGTH

ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 8MM LENGTH
Model Number CT318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
It was reported that the cover screw got locked on the implant and couldn't be removed, which resulted in the implant being removed.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.One (1) eztetic dental implant, 3.1mm diameter, 2.9mmd platform, 8mm length (ct318) was returned for investigation.Visual evaluation of the as returned product identified the implant with signs of use, damaged external threads from the removal process.Implant measured with caliper and dimensions are correct.Based on the evaluation, and functional testing, device malfunction has occurred.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specification and conforming when it left zimmer biomet.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.Complaint history review was performed for the reported lot number (1256880) for similar events and no other complaint was identified.Functional testing to recreate the reported event; verified the cover screw was unable to be removed.A definitive root cause could not be identified.However, based on the investigation, ifu and risk file review, the most likely cause determined from the investigation is customer uses inappropriate surgical or restorative protocol resulting in implant being placed or restored contrary to the instructions for use and leads implant breakage.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 8MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15596526
Report Number0002023141-2022-02562
Device Sequence Number14018937
Product Code DZE
UDI-Device Identifier00889024343917
UDI-Public(01)00889024343917(17)270802(10)1256880
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCT318
Device Catalogue NumberCT318
Device Lot Number1256880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown